Canonical varieties with no canonical axiomatisation

File Description SizeFormat 
can.pdfAccepted version329.54 kBAdobe PDFDownload
Title: Canonical varieties with no canonical axiomatisation
Author(s): Hodkinson, I
Venema, Y
Item Type: Journal Article
Content Version: Accepted version
Publication Date: 1-Jan-2005
Citation: T AM MATH SOC Vol.( 357 ) No.( 11 ) pp 4579 - 4605
Publisher Link:
ISSN: 0002-9947
Start Page: 4579
End Page: 4605
Copyright Statement: First published in Transactions of the American Mathematical Society in Volume 357 Issue 11, 2005. Published by the American Mathematical Society
Volume: 357
Appears in Collections:Logic and Artificial Intelligence

Items in Spiral are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons